# SDR DALA2024041904607

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,680 hours, 21,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 174 1R DOOR DOES NOT ARM. CORRECTIVE ACTION: CYCLED 1R DOOR,RMVD FOD. 1R DOOR IS SECURED CLOSED AND ARMED. A/ C OK FOR SVC. (5328502)
